# SDR USAA001394

- Difficulty date: August 30, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 31,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND DOOR SKIN DAMAGED 3 INCHES BY 6 INCHES, FORWARD CARGO DOOR TOP CENTER OF DOOR.  INSTALLED DOUBLER PER SRM 52-00-01 FIG 202.  (M)
